# SDR ASAA2015081312888

- Difficulty date: August 13, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 35,410 hours, 10,451 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Module
- Part number: 233A32012
- Part serial: D02201
- Condition: Failed
- Location: Window Heat
- Part time: 35,422 hours, 10,454 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT OVERHEAT ILLUMINATED. FOLLOWED QHR AND OVERHEAT LIGHT EXTINGUISHED.  ACFT GROUNDED. PERFORMED FIM 30-91,TASK 89, WHCU BITE. MAINT MSG "P5-9/CONTROLL PWR" FAULT NOTED.  SWAPPED WHCU'S.  NO HELP.  ORIGINAL POSITION RESTORED. INSPECTED C/B P18-3 POS D2 NO DEFECTS NOTED. CHECKED POWER IAW FIM TASK 30-91, TASK 813. AFTER REINSTALLATION OF WHCU.  POWER RESTORED FOR LIFT SIDE WINDOW HEAT.  GREEN POWER LIGHT ON OVERHEAT LIGHT REMAINED OFF.  WHCU ON P5-9 PANEL, OPS NORMAL IAW AMM 30-41-11 AND 30-41-41.  TECH SERVICES REQUESTS FOLLOW UP.  R & R P5-9 WINDOW/PITOT HEAT MODULE REF 30-41-41.
